# SDR HNAA2024081300679

- Difficulty date: July 13, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E045282 CORROSION ON RH ENGINE UPPER COWLING CENTER RIB REINFORCEMENT 2 EACH.  REMOVED AND REPLACED 2 CORRODED CENTER RIB REINFORCEMENTS (TRIANGLE GUSSETS) ON RH UPPER ENGINE COWLING IAW EMB 145 SRM 51-40-02, 51-20-01
